Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itchy knuckle, red, lost top layer of skin. Sensitive skin. Any ideas?

The knuckle on my index finger on my right hand is very itchy and red and have lost like a top layer of skin. It all started with small tears like you would get in the creases of skin with dry hands. No matter what I do, the itch won't stop and the injury is very difficult to heal. I already have sensitive skin and harsh soaps tend to be rough on my hands.

What do you think?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dear patient,
welcome to healthcare magic forum,

1)Your problem seems to be due to repeated trauma & dryness of affected part. So please apply good moisterizer over both hands,every time you wash hands.Use only mild soap for cleansing hands.
2)Apply Clonate-F(Combination of Clobetasole & fusidic acid) cream twice daily over red & itchy skin,during rest time.Gradually decrease the application frequency.
Answered: Mon, 3 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor